# SDR SWAA2024122680428

- Difficulty date: December 23, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 51,741 hours, 34,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AFT OF L2 DOOR INOP<[01] RELAMPED EXTERIOR EMERGENCY LIGHT AFT OF L2 DOOR IAW AMM 33-51-04; OPS CHECK GOOD.
